28 Years Old. Never Had Acne in my Life Until 2 Years Ago..... Nothing Can Make It Stop!

I weight 54kg, have white heads and acnes around...

I weight 54kg, have white heads and acnes around my cheeks and side burns since 3 years ago. Spent lots of money trying various facial treatments including lasers and doctor prescribed two types of strong antibiotics but nothing worked. It probably did for a very short while but eventually it comes back. Last week my Dermatologist prescribed me to take 20mg of Orratane for the first 2 weeks and then 30mg for the next 5 weeks. I am currently on my first week 20mg a day and I am suffering lip and eyes dryness (as expected), tiredness, headache and a bit of mood swing. I suspect these are all because I am having a headache due to dehydration? I really don’t like the feeling of depression. My cheeks are red with big fat pimples now –which means it is working! (I hope!) The rest of my face are clear and smoother than last week.

First week of 20mg Orratane

So I'm on my 8th day of Orratane and here's a picture of my face. Basically, I don't just have pimples and white heads but I also lots of scars (including holes) and some lumps that should be pimples but I couldn't find the heads yet. Fingers crossed they will pop soon and I will have a fresh new skin. I will update weekly and I hope (yes just hope) I won't have much side effects. So far the dryness is not killing me yet but he headache is. If you are having similar symptoms as I am, please drink a lot of water to keep yourself hydrated all times. These medicine tend to suck up all the water and oil in your body which will creates big headaches.

2nd week - DRY!!!!

This is my second week taking Oratane/Accutane and so far I feel no change except dryness... My lips are super duper dry, the skin of my lips are peeling and sometimes they bleed. I started taking my first dose of 30mg today as told by my Dr. I hope the dryness won't get any worse :( I have been constantly drinking water but I feel dehydrated all the time. Skin wise, friends say my skin is growing less pimples but yesterday I realized my skin is a bit too dry. It is not moisturized enough and if you touch the skin of my face, you feel big bumps here and there. Yup, that means the pimples are clogged and they are not coming out. What should I do?!! From the pictures I took just now you could only see white heads and acnes.

Week 3.5!

Can't believe I'm taking this medicine for 3.5 weeks.
I'm on 30mg now and it is affecting my mood so much. I broke down the other day due to stress. Nothing new in my life recently.. Busy as usual but this pill probably triggered me to feel a lot more stressed out.
It is also giving me severe dryness. I changed 3 lip balm brands and they are not really working. I will speak to my doctor about all these side effects and perhaps ask him if I should take 20mg going forward instead.
I took some pictures on the severe part of my face. Other than that, my face looks clean.

Week 8 :)

A lot of people say my skin approved but if you ask me, there is still a long way to go. At least my acnes stopped growing?
I was on 30mg for he first 6 weeks and because of all the severe side effects I am now taking 20mg.
My lips are not as dry, head not hurting as much and no more mood swings.
I have to admit through when my skin was terribly dry taking 30mg I noticed my skin was smoother. However I chose to lower my dosage and taking it longer.
Asia

4 out of 5 stars Overall rating
4 out of 5 stars Doctor's bedside manner
4 out of 5 stars Answered my questions
4 out of 5 stars After care follow-up
4 out of 5 stars Time spent with me
3 out of 5 stars Payment process
4 out of 5 stars Wait times
Was this review helpful? {{ voteCountOthers + ' other' + (voteCountOthers == 1 ? '' : 's') }} found this helpful